Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

De-worming medicine for children. Is my child in harm?

I live in Pakistan. My 4 year old weighs 13 kgs and has started eating well just a few months ago. I ve heard that you should give children deworming medicines from age 6month old onwards. I ve never given him any deworming medicine. Is it okay if I gave him medicine on my own. Will it harm him if he doesn t have worms?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

THERE IS NOTHING WRONG IN GIVING TABLETS FOR DE WORMING BUT THE DOSAGE SHOULD BE APPROPRIATE. IF YOUR 4 YEAR OLD IS SUFFERING FROM ANY OF THESE COMPLAINTS THEN IT IS VERY ESSENTIAL TO GIVE A DOSE OF TABLETS.
1. PASSING LOOSE STOOLS
2. DECREASED APETITE
3. OCCASIONAL NAUSEA WITH STOMACH ACHE.
4. PIGMENTATION ON SKIN
5. DECREASED BLOOD COUNTS WITH HEMOGLOBIN.

IF YOU HAVE ANY ONE OF THESE SYMPTOMS, THEN YOU CAN START TABLET ALBENDAZOLE ONE TABLET AT MORNING 200 MG IS ENOUGH. CONSULT YOUR PEDIATRITIAN ONCE.

THANK YOU
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor